# SDR 99ZZZX3620

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N182MT
- Make and model: Cessna 182
- Aircraft serial: 18268157
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 07120591
- Condition: Cracked
- Location: Battery Box
- Part time: 1,381 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY BOX SUPPORT ANGLES WERE FOUND CRACKED DURING ANNUAL INSPECTION.
